Please use this identifier to cite or link to this item:
|Title:||Approximation of differentiation operator in the space L2 on semiaxis|
|Authors:||Arestov, V. V.|
Filatova, M. A.
|Citation:||Arestov V. V. Approximation of differentiation operator in the space L2 on semiaxis / V. V. Arestov, M. A. Filatova // Russian Mathematics. — 2013. — Vol. 57. — № 5. — P. 1-8.|
|Abstract:||We establish an upper bound for the error of the best approximation of the first order differentiation operator by linear bounded operators on the set of twice differentiable functions in the space L2 on the half-line. This upper bound is close to a known lower bound and improves the previously known upper bound due to E. E. Berdysheva. We use a specific operator that is introduced and studied in the paper. © Allerton Press, Inc., 2013.|
|Appears in Collections:||Научные публикации, проиндексированные в SCOPUS и WoS CC|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.